MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401451
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implant of this ambicor penile prosthesis, the patient experienced a sore spot on the inside of the ventral aspect of the distal penile shaft.The issue was not resolved; no additional patient complications were reported.No further information was provided.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient, enrolled in the it matters clinical study, with this ambicor penile prosthesis (app) experienced nerve pain on the inside of the ventral aspect of the distal penile shaft following the implant procedure.Medical assessment determined that there is a possible relationship between the event and the device and procedure.The issue was not resolved; no additional patient complications were reported.No further information was provided.
 
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) experienced nerve pain on the inside of the ventral aspect of the distal penile shaft following the implant procedure.Medical assessment determined that there is a possible relationship between the event and the device and procedure.The issue was not resolved; no additional patient complications were reported.No further information was provided.
 
Additional Manufacturer Narrative
Correction to field b5: describe event or problem.There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom is a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
AMS AMBICOR
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17967650
Report Number2124215-2023-58186
Device Sequence Number12462336
Product Code FHW
UDI-Device Identifier00878953000954
UDI-Public00878953000954
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72401451
Device Catalogue Number72401451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/26/2023
08/02/2024
03/25/2026
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/15/2023
08/22/2024
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight68 KG